Toselli, A.; Klawonn, Axel:
A FETI domain decomposition method for Edge Element Approximations in Two Dimensions with Discontinuous Coefficients
2001
In: SIAM J. Numer. Anal., Heft Vol. 39, No. 3, pp. 932-956, Abstract and Article
Artikel/Aufsatz in Zeitschrift / Fach: Mathematik
Titel:
A FETI domain decomposition method for Edge Element Approximations in Two Dimensions with Discontinuous Coefficients
Autor(in):
Toselli, A.; Klawonn, Axel im Online-Personal- und -Vorlesungsverzeichnis LSF anzeigen
Erscheinungsjahr
2001
Erschienen in:
SIAM J. Numer. Anal., Heft Vol. 39, No. 3, pp. 932-956, Abstract and Article